# SDR C2XA05SH115

- Difficulty date: September 26, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 12,259 hours, 9,323 cycles
- Engine: Allsn AE3007A
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL AT FRAME 81 HAS CHAFE MARKS FROM RIVETS. MAINTENANCE REPAIRED THE APU FIREWALL AT FRAME 81 IAW EC5330-01507. THE AIRCRAFT WAS APPROVED FOR RETURNED TO SERVICE.
